SOCIAL CHOICE FROM AN n‐DIMENSIONAL EUCLIDEAN SPACE: A SHORT IMPOSSIBILITY PROOF
Alex Coram and
Australian Economic Papers, 2010, vol. 49, issue 4, pages 253-258
References: Add references at CitEc
Citations Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:bla:ausecp:v:49:y:2010:i:4:p:253-258
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0004-900X
Access Statistics for this article
Australian Economic Papers is edited by Daniel Leonard
More articles in Australian Economic Papers from Wiley Blackwell
Series data maintained by Wiley-Blackwell Digital Licensing ().